If you need an accessible version of this item please contact JSTOR User Support

Representations of Integers in Certain Binary, Ternary, Quaternary and Quinary Quadratic Forms and Allied Class Number Relations

E. T. Bell
Annals of Mathematics
Second Series, Vol. 26, No. 1/2 (Sep. - Dec., 1924), pp. 155-164
Published by: Annals of Mathematics
DOI: 10.2307/1967752
Stable URL: http://www.jstor.org/stable/1967752
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Representations of Integers in Certain Binary, Ternary, Quaternary and Quinary Quadratic Forms and Allied Class Number Relations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
155
    155
  • Thumbnail: Page 
156
    156
  • Thumbnail: Page 
157
    157
  • Thumbnail: Page 
158
    158
  • Thumbnail: Page 
159
    159
  • Thumbnail: Page 
160
    160
  • Thumbnail: Page 
161
    161
  • Thumbnail: Page 
162
    162
  • Thumbnail: Page 
163
    163
  • Thumbnail: Page 
164
    164